# SDR TSAA0233208

- Difficulty date: October 11, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED CENTER EMERGENCY CONTROL MODULE BATTERY PACK DUE TO LOW VOLTAGE.  OP CHECK, OK.  AIRCRAFT RETURNED TO SERVICE.
